skin-hair-icon
Acne and boils on face
I'm suffering with acne for 5 years now.Recently after I started gym, I happen to use weight gainer(herbal product) and I keep getting pus filled boils, I stopped the product still the boils keep coming daily.Im very intolerant to chicken and milk products . What should I do ? Please help me out.
39 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Greetings. The following will help you. 1. Stop all supplements for now 2. Increase intake of fruits and vegetables 3. Continue your work out 4. See a qualified dermatologist near you. 5. You may need course of oral antibiotics and oral retinoids. 6. Further queries may be sent on follow up messaging. Warm regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.